# SDR DHL2005803540

- Difficulty date: November 28, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 4 Alt Tank
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 039051: NR 4 ALT TANK S-64 END CRACKED 1 INCH STA XRS 445.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-2-2 FIG. 3D TR# 57-86. REMOVED FASTENERS IAW SRM 51-1-20D. FABRICATED REPAIR ANGLE (EXTRUSION AND 101342003 0.090") IAW SRM 57-2-2 FIG. 3D SHEET 2, TR# 57-86, SRM 57-4-3 FIG. 6 ITEM "D". TAPERED REPAIR ANGLE FROM 0.090" TO 0.063" IAW SRM 57-2-2 FIG. 3D SHEET 1, TR 57-86. CLEANED, TREATED AND APPLIED YELLOW TOP COATING IAW SRM 51-1-12 PG. 7,25. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-12. INSTALLED REPAIR ANGLE IAW SRM 51-1-20D. TORQUED IAW SRM 51-3-1. FOR LEAK CHECK REFER TO NR. 039053
